I am suffering from side effect .from last 8 month .

i am suffering from side effect ..from last 8 month ..

I had used a melas cream that was peeling cream ..
and when I stoped using that cream my face skin becoming sticky,dry flaky till now..
i also consult with 2 dermatologists and they are not able to detect my problem ..

my skin gets very sensitive after using that cream I cant use any soap .. deep cleansing face wash even I cant use any cream if I use any cream for making my skin soft then my skin gets sticky shiny .. and when I use any cream for making my skin dry then my skin gets dry even shiny and sticky also ...

1 dermatologist gave me a cream called (MOMETASONE) for usage of one week I can only use that cream for making my skin soft and better ... but they also told me that Mometasone cream you cant use for a long time ...


tell me what to do .. any one faced this problem ...




contact me - 8103960167
samrat145
Asked Jul 04, 2014
see: https://arga-mag.com/145714/%d9%86%d9%85%d8%a7%db%8c-%da%a9%d9%84%d8%a7%d8%b3%db%8c%da%a9
rpangh1999
Answered Oct 11, 2020

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Categories